MAUDE Adverse Event Report: CAREFUSION, INC BD TRAY CSE¿ WHIT25G4.7 WE17G3.5 SWC X3794; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC BD TRAY CSE¿ WHIT25G4.7 WE17G3.5 SWC X3794; ANESTHESIA CONDUCTION KIT
Catalog Number 405827
Health Effect - Clinical Code No Information (3190)
Date of Event 04/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Medical device expiration date: unknown.Initial reporter phone #: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the filter in tray was leaking with a bd tray cse¿ whit25g4.7 we17g3.5 swc x3794.The following information was provided by the initial reporter: it was reported the flat filter in the tray was leaking.
 
Additional Manufacturer Narrative
Investigation summary: no sample was returned for analysis.A lot number was not provided, as a result a dhr review was unable to be performed.Without a sample, photograph or lot information the investigation was unable to confirm the reported failure mode.However, based on a previous complaint with a similar failure mode, the design of the flat filter was identified as a potential contributor to the reported failure mode.Based on the previously observed potential for the flat filter to leak, a project has been initiated to redesign the flat filter on the anesthesia syringe assembly to minimize the potential for the flat filter to leak.This complaint will be entered into the complaint management system and will be tracked & trended for future occurrences through the quality data analysis system.
 
Event or Problem Description

Brand Name
BD TRAY CSE¿ WHIT25G4.7 WE17G3.5 SWC X3794
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key8600281
Report Number1625685-2019-00030
Device Sequence Number3030569
Product Code CAZ
UDI-Device Identifier00382904058272
UDI-Public00382904058272
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number405827
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer04/23/2019
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;